Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The number of small covers over cubes

Suyoung Choi

Algebraic & Geometric Topology 8 (2008) 2391–2399
Bibliography
1 M Cai, X Chen, Z Lü, Small covers over prisms, Topology Appl. 154 (2007) 2228 MR2328006
2 S Choi, M Masuda, D Y Suh, Quasitoric manifolds over a product of simplices, to appear in Osaka J. Math. arXiv:0803.2749
3 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
4 N È Dobrinskaya, The classification problem for quasitoric manifolds over a given polytope, Funktsional. Anal. i Prilozhen. 35 (2001) 3 MR1850429
5 A Garrison, R Scott, Small covers of the dodecahedron and the $120$–cell, Proc. Amer. Math. Soc. 131 (2003) 963 MR1937435
6 Z Lü, M Masuda, Equivariant classification of $2$–torus manifolds, Preprint (2008)
7 M Masuda, T E Panov, Semifree circle actions, Bott towers, and quasitoric manifolds, Sbornik Math. 199 (2008) 1201
8 B D McKay, F E Oggier, G F Royle, N A Sloane, I M Wanless, H S Wilf, Acyclic digraphs and eigenvalues of $(0,1)$–matrices, J. Integer Seq. 7 (2004) MR2085343
9 R W Robinson, Enumeration of acyclic digraphs, from: "Proc. Second Chapel Hill Conf. on Combinatorial Mathematics and its Applications", Univ. North Carolina (1970) 391 MR0276143
10 R W Robinson, Counting unlabeled acyclic digraphs, from: "Combinatorial mathematics, V (Proc. Fifth Austral. Conf., Roy. Melbourne Inst. Tech., 1976)" (editor C H C Little), Lecture Notes in Math. 622, Springer (1977) 28 MR0476569
11 R P Stanley, Acyclic orientations of graphs, Discrete Math. 5 (1973) 171 MR0317988